# SDR ABXA9700025

- Difficulty date: December 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N847AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46031
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Drive Link
- Part number: 3651366505
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ULTRASONIC INSPECTION, SHOWS CRACK INDICATION ON LEFT FLAP INBOARD DRIVE LINK ON INBOARD LUG AT POINT J.  REPLACED FLAP DRIVE LINK IAW DC-8 MM 27-51-4.
